# SDR COMA0760273

- Difficulty date: March 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 18,946 hours, 16,045 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5078 - AFTER RETRACTION, NLG INDICATION STAYED YELLOW THEN RECEIVED GEAR DISAGREE WARNING.  FOLLOWED QRH AND PERFORMED NORMAL LANDING.  FOUND NLG REQUIRED SERVICING.  SERVICED NLG, NO FURTHER DEFECTS.
